Alert archive / Alabama / Tornado Warnings in 2008

Tornado Warning 174, NWS Birmingham, AL

August 25, 2008Barbour County, Bullock County, Pike County, Alabama

NWS Birmingham, AL issued this tornado warning at Aug 25, 2008, 5:45 PM CDT for Barbour County, Bullock County, Pike County, Alabama. It was in force for 30 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 25, 2008, 5:45 PM CDT (22:45 UTC)
Expired
Aug 25, 2008, 6:15 PM CDT
In force
30 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Barbour County, AL, Bullock County, AL, Pike County, AL

What was reported inside it

TimeReportWhereRemark
Aug 25, 5:55 PM CDTTORNADO 05 Sw Monticello, ALSEVERAL HARDWOOD TREES UPROOTED...WITH ONE HAVING A ROOTED TRUNK. SMALL LIMBS OF PINE TREES IN AREA ALSO WITH ONE PINE TREE SNAPPED ALOFT.
Aug 25, 6:00 PM CDTTSTM WND DMGBanks, ALTREES AND POWER LINES DOWN ALONG COUNTY ROAD 6649 JUST OUTSIDE OF BANKS. POSSIBLE TORNADO.
Aug 25, 6:20 PM CDTTSTM WND DMGBanks, ALTREES AND POWER LINES DOWN ALONG COUNTY ROAD 6649 JUST OUTSIDE OF BANKS. POSSIBLE TORNADO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 25, 7:28 AM CDTTornado WatchSPC13 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 10.8 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-08-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 675 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-08-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
675 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
533 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
168 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 252245
TORBMX
ALC005-011-109-252315-
/O.NEW.KBMX.TO.W.0174.080825T2245Z-080825T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
545 PM CDT MON AUG 25 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL BARBOUR COUNTY IN SOUTHEAST ALABAMA...
  SOUTH CENTRAL BULLOCK COUNTY IN SOUTHEAST ALABAMA...
  NORTHEASTERN PIKE COUNTY IN SOUTHEAST ALABAMA...

* UNTIL 615 PM CDT

* AT 539 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR BANKS...OR NEAR
  TROY...MOVING NORTH AT 25 MPH.

  A SECOND SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WAS
  LOCATED JUST EAST OF BRUNDIDGE...ALSO MOVING NORTH AT 25 MPH.

* THE TORNADO WILL BE NEAR...
  LINWOOD BY 555 PM CDT...
  BEANS CROSSROADS BY 610 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
SOUTHEASTERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3205 8589 3195 8554 3170 8575 3182 8595
TIME...MOT...LOC 2244Z 201DEG 23KT 3185 8589

$$

JD/81
2 follow-up statements
000 
WWUS54 KBMX 252257
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
557 PM CDT MON AUG 25 2008

ALC005-011-109-252315-
/O.CON.KBMX.TO.W.0174.000000T0000Z-080825T2315Z/
PIKE AL-BARBOUR AL-BULLOCK AL-
556 PM CDT MON AUG 25 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR SOUTH
CENTRAL BULLOCK...WEST CENTRAL BARBOUR AND NORTHEASTERN PIKE
COUNTIES...

AT 556 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR LINWOOD...OR ABOUT 9 MILES
NORTHEAST OF TROY...MOVING NORTH AT 26 MPH.

THE SECOND ROTATION WAS LOCATED 5 MILES EAST OF MONTICELLO ALSO 
MOVING NORTH AT 26 MPH.

THE TORNADO WILL BE NEAR...
  8 MILES WEST OF PEROTE BY 605 PM CDT...
  BEANS CROSSROADS BY 610 PM CDT...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
SOUTHEASTERN ALABAMA.

LAT...LON 3190 8592 3205 8589 3200 8573 3200 8570
      3199 8569 3199 8568 3195 8554 3178 8571
TIME...MOT...LOC 2256Z 201DEG 23KT 3193 8586

$$

10/ARM
000 
WWUS54 KBMX 252306
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
606 PM CDT MON AUG 25 2008

ALC005-011-109-252316-
/O.EXP.KBMX.TO.W.0174.000000T0000Z-080825T2315Z/
PIKE AL-BARBOUR AL-BULLOCK AL-
606 PM CDT MON AUG 25 2008

...THE TORNADO WARNING FOR SOUTH CENTRAL BULLOCK...WEST CENTRAL
BARBOUR AND NORTHEASTERN PIKE COUNTIES EXPIRES AT 615 PM CDT...

THE THREAT OF SEVERE WEATHER HAS ENDED. THE STORMS THAT PROMPTED THE
WARNING HAVE WEAKENED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT MONDAY EVENING FOR
SOUTHEASTERN ALABAMA.

LAT...LON 3190 8592 3205 8589 3200 8573 3200 8570
      3199 8569 3199 8568 3195 8554 3178 8571
TIME...MOT...LOC 2306Z 201DEG 23KT 3199 8583

$$

10/ARM

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Aug 25, 3:27 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Aug 25, 3:27 PM CDT, 2 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
327 PM CDT MON AUG 25 2008

.DISCUSSION...

THE REMNANTS OF FAY ARE LOCATED NEAR KMEI WHICH IS KEEPING ALABAMA
ON THE FAVORABLE EAST SIDE OF THE SYSTEM. EXPECT ADDITIONAL
SHOWERS TO DEVELOP ACROSS SOUTHWEST ALABAMA AND TRACK NORTHWARD
THROUGH THE EVENING PROVIDING GOOD RAINFALL COVERAGE THROUGHOUT
THE AREA.

THE TORNADO THREAT HAS DIMINISHED AND WILL CONTINUE TO DO SO
THROUGH THE EVENING. HOWEVER...STILL ENOUGH SHEAR AND INSTABILITY ACROSS
THE SOUTHEAST AND THE WATCH HAS BEEN EXTENDED FOR A FEW HOURS
UNTIL THE LAST SIGNIFICANT BAND OF CONVECTION PUSHES OUT OF THE
AREA.

FAY WILL SLOWLY TRACK NORTHWARD THROUGH THE NIGHT AND DURING THE
DAY TUESDAY. SINCE WE WILL STILL BE ON THE EAST SIDE OF THIS
SYSTEM...GOOD RAINFALL COVERAGE IS EXPECTED. BY TUESDAY
EVENING...FAY SHOULD BE LIFTING INTO THE TENNESSEE VALLEY WITH
COVERAGE DIMINISHING ACROSS THE AREA THROUGH TUESDAY NIGHT.

DUE TO OUR FAVORABLE LOCATION...THE FLASH FLOOD WATCH WILL BE
CONTINUED THROUGH AT LEAST 7 AM. ADDITIONAL RAINFALL AMOUNTS OF 2
TO 4 INCHES SEEM POSSIBLE THROUGH TUESDAY ALTHOUGH MORE SPOTTY THAN THE
WIDESPREAD ACCUMULATIONS WE HAD TODAY.

MUCH IMPROVEMENT IS EXPECTED FOR WEDNESDAY THROUGH FRIDAY. PERHAPS
A FEW LINGERING SHOWERS THE FIRST HALF OF WEDNESDAY...OTHERWISE
DRY. FOR THE WEEKEND...THERE HAS BEEN SOME HINT OF A WEAK COLD
FRONT MOVING INTO THE SOUTHEAST...ALTHOUGH THE MODELS HAVE SOME
SIGNIFICANT DISAGREEMENTS WITH THE UPPER LEVEL PATTERN AT THAT
TIME.

AFTERNOON TEMPERATURES WILL BE BELOW AVERAGE TUESDAY AND WEDNESDAY
WITH HIGHS CREEPING UP TO NEAR NORMAL BY THE END OF THE WEEK. LOWS
SHOULD RANGE FROM THE UPPER 60S TO LOWER 70S.

&&

.AVIATION...18Z TAF DISCUSSION.

HEAVY RAINFALL WILL CONTINUE ALONG AND NEAR THE INTERSTATE 65
CORRIDOR FOR THE NEXT COUPLE OF HOURS. THEN SOME LIGHTER VC TYPE
CONDITIONS THROUGH THE REMAINDER OF THE EVENING. CEILINGS WILL
RANGE FROM IFR TO MVFR THROUGHOUT THE TAF PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     72  79  69  84  66 / 100  90  60  40  20
ANNISTON    72  81  70  87  67 / 100  90  60  30  20
BIRMINGHAM  72  80  69  86  68 / 100  90  40  30  10
TUSCALOOSA  73  82  71  91  66 /  90  70  30  20  10
CALERA      70  81  71  87  67 / 100  80  40  30  10
AUBURN      70  79  68  84  71 / 100  80  50  40  20
MONTGOMERY  72  84  72  90  69 /  90  80  40  30  20
TROY        72  83  71  86  69 /  70  70  30  40  20

&&

.BMX WATCHES/WARNINGS/ADVISORIES...NONE.
&&

88
Hazardous weather outlook, Aug 25, 1:00 PM CDT, 4 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
100 PM CDT MON AUG 25 2008

ALZ011>015-017>050-261100-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
100 AM CDT MON AUG 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ISOLATED TORNADOES ARE POSSIBLE FOR AREAS GENERALLY NEAR AND EAST OF
INTERSTATE 65 THROUGH 9 PM. FLASH FLOODING IS POSSIBLE ANYWHERE
ACROSS CENTRAL ALABAMA THROUGH TONIGHT...AND ESPECIALLY FOR AREAS
NEAR AND EAST OF INTERSTATE 65.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

RISES ON CREEKS AND RIVERS DUE TO PERSISTANT RAINFALL MAY PRODUCE
FLOODING OF SOME CREEKS AND RIVERS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NECESSARY TODAY.

STEFKOVICH

In the hours before

Local storm report, Aug 25, 12:41 PM CDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1241 PM CDT MON AUG 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1156 AM     TSTM WND DMG     4 NW CHALAFINNEE        33.59N 85.69W
08/25/2008                   CLEBURNE           AL   TRAINED SPOTTER

            POSSIBLE TORNADO. TREES DOWN ON SCENIC BYWAY WEST OF 431
            BYPASS.

&&

KLS
Local storm report, Aug 25, 12:46 PM CDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1246 PM CDT MON AUG 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 AM     TSTM WND DMG     6 E FORT MCCLELLAN      33.73N 85.69W
08/25/2008                   CALHOUN            AL   LAW ENFORCEMENT

            POSSIBLE TORNADO. SEVERAL HOUSES DAMAGED. NO INJURIES
            REPORTED AT THIS TIME.

&&

KLS
Local storm report, Aug 25, 2:06 PM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
206 PM CDT MON AUG 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     TORNADO          TROY                    31.81N 85.97W
08/25/2008                   PIKE               AL   EMERGENCY MNGR

            UNCONFIRMED TORNADO DAMAGE TROY STATE CAMPUS AND ON
            NEEDMORE ROAD. REPORTED 0845

0943 AM     FLASH FLOOD      ALABASTER               33.23N 86.82W
08/25/2008                   SHELBY             AL   AMATEUR RADIO

            MEASURED 3INCH RECENT RAINFALL CAUSING STREET FLOODING

1058 AM     FUNNEL CLOUD     LINEVILLE               33.31N 85.75W
08/25/2008                   CLAY               AL   EMERGENCY MNGR

            FUNNEL CLOUD NEAR LINEVILLE

1102 AM     TSTM WND DMG     6 N ODENVILLE           33.76N 86.38W
08/25/2008                   ST. CLAIR          AL   PUBLIC

            SEVERAL TREES WERE BLOWN DOWN ON AL-23 NEAR THE PRISON.

1125 AM     TSTM WND DMG     4 S ONEONTA             33.89N 86.48W
08/25/2008                   BLOUNT             AL   EMERGENCY MNGR

            UNSPECIFIED DAMAGE REPORTED AT THE BOAT LAUNCH ON THE
            NORTH END OF INLAND LAKE. POSSIBLE TORNADO.

1125 AM     TORNADO          REMLAP                  33.84N 86.61W
08/25/2008                   BLOUNT             AL   LAW ENFORCEMENT

            UNCONFIRMED TORNADO INLAND LAKE BOAT LAUNCH.

1127 AM     FLASH FLOOD      TALLADEGA               33.43N 86.10W
08/25/2008                   TALLADEGA          AL   EMERGENCY MNGR

            JOHNSON AVE AT COOSA STREET, DOWNTOWN TALLADEGA.

1150 AM     FLASH FLOOD      BESSEMER                33.38N 86.96W
08/25/2008                   JEFFERSON          AL   AMATEUR RADIO

            MORGAN ROAD AND I-459. ROAD CLOSED. 2 FEET OF STANDING
            WATER ON ROAD.

1150 AM     FLASH FLOOD      BESSEMER                33.38N 86.96W
08/25/2008                   JEFFERSON          AL   AMATEUR RADIO

            HWY 52, 1/2 MILE FROM BESSEMER RECEIVED 3 PLUS INCHES
            RAINFALL AND WATER IS OVER ROAD.

1156 AM     TSTM WND DMG     4 NW CHALAFINNEE        33.59N 85.69W
08/25/2008                   CLEBURNE           AL   TRAINED SPOTTER

            POSSIBLE TORNADO. TREES DOWN ON SCENIC BYWAY WEST OF 431
            BYPASS.

&&

MROSE
Local storm report, Aug 25, 2:24 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
224 PM CDT MON AUG 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1216 PM     TSTM WND DMG     5 NE DEARMANVILLE       33.68N 85.70W
08/25/2008                   CALHOUN            AL   EMERGENCY MNGR

            POSSIBLE TORNADO. SEVERAL RESIDENCES DAMAGED CHOCOLOCCO
            WHITE PLAINS ROAD. TREES DOWN AND STRUCTURAL DAMAGE OVER
            2 MILE STRETCH BETWEEN GRAND VIEW SUBDIVISON AND MOUTAIN
            VIEW SUBDIVISION.

&&

KLS
Local storm report, Aug 25, 5:27 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BIRMINGHAM AL
527 PM CDT MON AUG 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     TORNADO          TROY                    31.81N 85.97W
08/25/2008                   PIKE               AL   EMERGENCY MNGR

            UNCONFIRMED TORNADO DAMAGE TROY STATE CAMPUS AND ON
            NEEDMORE ROAD. REPORTED 0845

0943 AM     FLASH FLOOD      ALABASTER               33.23N 86.82W
08/25/2008                   SHELBY             AL   AMATEUR RADIO

            MEASURED 3INCH RECENT RAINFALL CAUSING STREET FLOODING

1058 AM     FUNNEL CLOUD     LINEVILLE               33.31N 85.75W
08/25/2008                   CLAY               AL   EMERGENCY MNGR

            FUNNEL CLOUD NEAR LINEVILLE

1102 AM     TSTM WND DMG     6 N ODENVILLE           33.76N 86.38W
08/25/2008                   ST. CLAIR          AL   PUBLIC

            SEVERAL TREES WERE BLOWN DOWN ON AL-23 NEAR THE PRISON.

1125 AM     TORNADO          REMLAP                  33.84N 86.61W
08/25/2008                   BLOUNT             AL   LAW ENFORCEMENT

            UNCONFIRMED TORNADO INLAND LAKE BOAT LAUNCH.

1125 AM     TSTM WND DMG     4 S ONEONTA             33.89N 86.48W
08/25/2008                   BLOUNT             AL   EMERGENCY MNGR

            UNSPECIFIED DAMAGE REPORTED AT THE BOAT LAUNCH ON THE
            NORTH END OF INLAND LAKE. POSSIBLE TORNADO.

1127 AM     FLASH FLOOD      TALLADEGA               33.43N 86.10W
08/25/2008                   TALLADEGA          AL   EMERGENCY MNGR

            JOHNSON AVE AT COOSA STREET, DOWNTOWN TALLADEGA.

1150 AM     FLASH FLOOD      BESSEMER                33.38N 86.96W
08/25/2008                   JEFFERSON          AL   AMATEUR RADIO

            HWY 52, 1/2 MILE FROM BESSEMER RECEIVED 3 PLUS INCHES
            RAINFALL AND WATER IS OVER ROAD.

1150 AM     FLASH FLOOD      BESSEMER                33.38N 86.96W
08/25/2008                   JEFFERSON          AL   AMATEUR RADIO

            MORGAN ROAD AND I-459. ROAD CLOSED. 2 FEET OF STANDING
            WATER ON ROAD.

1156 AM     TSTM WND DMG     4 NW CHALAFINNEE        33.59N 85.69W
08/25/2008                   CLEBURNE           AL   TRAINED SPOTTER

            POSSIBLE TORNADO. TREES DOWN ON SCENIC BYWAY WEST OF 431
            BYPASS.

1216 PM     TSTM WND DMG     5 NE DEARMANVILLE       33.68N 85.70W
08/25/2008                   CALHOUN            AL   EMERGENCY MNGR

            POSSIBLE TORNADO. SEVERAL RESIDENCES DAMAGED CHOCOLOCCO
            WHITE PLAINS ROAD. TREES DOWN AND STRUCTURAL DAMAGE OVER
            2 MILE STRETCH BETWEEN GRAND VIEW SUBDIVISON AND MOUTAIN
            VIEW SUBDIVISION.

&&

JWRIGHT

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 5:49 AM CDTTornado WarningBMXDallas, Perry26 min
Aug 25, 6:06 AM CDTTornado WarningBMXHale, Perry24 min
Aug 25, 6:27 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Pickens, Sumter4 hr
Aug 25, 7:05 AM CDTTornado WarningBMXLowndes, Montgomery25 min
Aug 25, 7:40 AM CDTTornado WarningBMXAutauga, Lowndes, Montgomery35 min
Aug 25, 7:57 AM CDTTornado WarningBMXBullock, Montgomery, Pike33 min
Aug 25, 7:57 AM CDTTornado WarningBMXAutauga, Elmore, Montgomery33 min
Aug 25, 8:12 AM CDTTornado WarningBMXMontgomery33 min
Aug 25, 8:16 AM CDTTornado WarningBMXBarbour29 min
Aug 25, 8:27 AM CDTTornado WarningBMXChilton33 min
Aug 25, 8:44 AM CDTTornado WarningBMXBarbour, Bullock, Macon, Russell31 min
Aug 25, 8:47 AM CDTTornado WarningBMXClay, Coosa, Tallapoosa28 min
Aug 25, 8:59 AM CDTRiver Flood WarningBMXMontgomery3 days
Aug 25, 9:04 AM CDTTornado WarningBMXChilton, Shelby26 min
Aug 25, 9:10 AM CDTTornado WarningBMXClay, Talladega35 min
Aug 25, 9:12 AM CDTTornado WarningBMXBullock, Macon, Russell33 min
Aug 25, 9:24 AM CDTFlash Flood WarningBMXBullock, Macon3 hr
Aug 25, 9:25 AM CDTTornado WarningBMXChambers, Randolph35 min
Aug 25, 9:27 AM CDTFlash Flood WarningBMXShelby3 hr
Aug 25, 9:30 AM CDTTornado WarningBMXJefferson, Shelby30 min
Aug 25, 9:33 AM CDTTornado WarningBMXClay, Cleburne27 min
Aug 25, 9:36 AM CDTTornado WarningBMXLee, Macon, Russell39 min
Aug 25, 9:43 AM CDTFlash Flood WarningBMXJefferson3 hr
Aug 25, 9:57 AM CDTTornado WarningBMXCleburne, Randolph22 min
Aug 25, 10:49 AM CDTTornado WarningBMXClay, Talladega26 min
Aug 25, 10:59 AM CDTFlash Flood WarningBMXMontgomery3 hr
Aug 25, 11:03 AM CDTTornado WarningBMXBlount, St. Clair27 min
Aug 25, 11:31 AM CDTTornado WarningBMXBlount29 min
Aug 25, 11:55 AM CDTTornado WarningBMXCalhoun, Clay, Cleburne35 min
Aug 25, 11:57 AM CDTTornado WarningBMXRandolph33 min
Aug 25, 12:21 PM CDTFlash Flood WarningBMXCoosa, Jefferson, Shelby4 hr
Aug 25, 12:30 PM CDTTornado WarningBMXCalhoun, Cherokee, Etowah30 min
Aug 25, 12:56 PM CDTTornado WarningBMXCherokee, Etowah34 min
Aug 25, 1:30 PM CDTTornado WarningBMXPike30 min
Aug 25, 2:28 PM CDTTornado WarningBMXBarbour32 min
Aug 25, 3:02 PM CDTTornado WarningBMXBullock, Macon13 min
Aug 25, 3:03 PM CDTTornado WarningBMXBarbour27 min

Nearby

Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.